Non drowsy relief for fever, aches and pains, sinus pain, blocked nose, & headaches.
Beechams Flu-Plus Caplets provide rapid and effective relief from the major cold and flu symptoms in a convenient easy to swallow caplet.
Take at the first sign of fly or severe cold for rapid relief from fever, headache, aching limbs, blocked nose, sort throat pain, painful sinuses, shivers.
All In One
Each tablet contains, paracetamol Ph Eur 500 mg, Caffeine Ph Eur 25 mg, Phenylephrine Hydrochloride Ph Eur 5 Mg. Also includes potassium sorbate (E2020) and colour sunset yellow (E 110)
Do not give to children under 6 years of age.
Do not exceed the stated dose.
Do not take with any other flu, cold or decongestant products.
Do not take with any other paracetamol-containing products.
Consult your doctor before taking this medicine, if you are under the care of your doctor or receiving prescribed medicines or are pregnant.
Immediate medical advice should be sought in the event of an overdose, even if you feel well.
If symptoms persist consult your doctor.
Keep all medicines safely away from children.
Delivery & returns
Standard Delivery Service (3–5 working days) - £2.99
Express Delivery Service (1–2 working days) - £6.99
Next Day Before 12pm (1-2 working days) - £14.99
Northern Ireland, The Highlands and Islands, AB Post Codes, Isle of Man, Channel Islands, Jersey and Eire Standard Delivery Service (2–3 working days) - £2.99
International Tracked & Signed Service (3–5 working days, under 2kg) - £9.99
Special Delivery Service (up to 7 working days, 2kg - 5kg) - £29.99
Rest of the world
Standard Delivery Service (up to 7 working days, under 2kg) - £30.00
Special Delivery Service (up to 7 working days, 2kg - 5kg) - £75.00
When you are returning goods, the credit will be made to the appropriate payment card or account used for the original purchase and please allow up to 2 weeks. A copy of the original invoice must also be sent with the returned product and all returns should be posted to the following address.